MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL INC. VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number INFUSOR, PRESSURE, 500 ML, NETTED, 12/CS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the infusor, pressure, 500 ml, netted, 12/cs has an air leakage during patient's surgery.The customer confirmed no harm was done to the patient.
 
Additional Manufacturer Narrative
Result of investigation:the suspect device lot number pass all the inspection requirement on function, visual, and packaging requirement.The complaint's air leakage was considered as supplier material issue of tpu film.Therefore, the defect reported by the customer was confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS® PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan, 52373 0
CH   523730
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15774367
Report Number3013421741-2022-00022
Device Sequence Number5402673
Product Code KZD
UDI-Device Identifier10190752133723
UDI-Public(01)10190752133723(10)222761
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFUSOR, PRESSURE, 500 ML, NETTED, 12/CS
Device Catalogue NumberIN800012
Device Lot Number222761
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown